MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH THE BD ULTRA-FINE NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH THE BD ULTRA-FINE NEEDLE; PISTON SYRINGE
Model Number 328466
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown:  (b)(6), usa has been used as a default.  there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 3043392, medical device expiration date: na, device manufacture date: 2013-03-25.Medical device lot #: 2339296, medical device expiration date: na, device manufacture date: 2013-01-24.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for each of the reported lot numbers.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Investigation conclusion: a complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot # 3043392.A complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot # 2339296.Due to this batch being manufactured in 2013 and files are retained for 7 years no dhr review can be completed.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no capa/sa is required at this time.
 
Event or Problem Description
It was reported that at least 2 bd insulin syringe with the bd ultra-fine¿ needles experienced missing label information.The following information was provided by the initial reporter: material no:328466 batch no: 3043392, 2339296.Consumer requested expiration date on syringes, stated that there was no expiration date on the box.

Brand Name
BD INSULIN SYRINGE WITH THE BD ULTRA-FINE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12100588
Report Number1920898-2021-00715
Device Sequence Number11811891
Product Code FMF
UDI-Device Identifier00382908466035
UDI-Public00382908466035
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number328466
Device Catalogue Number328466
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1